Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Woke up with cough, vomited yellow liquid, was prescribed Previcid for acid reflux. Is it normal ?

Hi! I am a 26yr old female! I woke up coughing, and it had an awful taste, then I started vomiting yellow liquid. This is not the first time, but it hasn t happened it quite a while. I have never spoken to my doctor about it, he knows I have acid reflux and he prescribed Previcid 30mg and I ve been on that for several years. Sometimes it helps sometimes it doesn t. Should I be seen by my doctor for this too or is this normal.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, what you have described is a symptom of acid reflux and you should continue taking the prescribed medicine. Besides you can follow these simple changes in your lifestyle which will help you get rid of reflux problem. Eat small and low fat diet at regular intervals, take a small stroll after your supper, and give atleast a gap of one hour between supper and bed time. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor